Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 601847, 9 pages
http://dx.doi.org/10.1155/2014/601847
Research Article

Natural Filtrations of Infinite-Dimensional Modular Contact Superalgebras

School of Mathematical Sciences, Harbin Normal University, Harbin 150025, China

Received 19 December 2013; Accepted 24 March 2014; Published 24 April 2014

Academic Editor: P. N. Shivakumar

Copyright © 2014 Qiang Mu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The natural filtration of the infinite-dimensional contact superalgebra over an algebraic closed field of positive characteristic is proved to be invariant under automorphisms by characterizing ad-nilpotent elements and the subalgebras generated by certain ad-nilpotent elements. Moreover, we obtain an intrinsic characterization of contact superalgebras and a property of automorphisms of these Lie superalgebras.